# SDR CALA2025120211676

- Difficulty date: November 29, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 79,054 hours, 29,489 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A1101203
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION   AT LEFT WING INB REAR SPAR FUEL BOOST PUMP TANK 1 AFT FITTING SKIN CUTOUT LOWER EXFOLIATED CORROSION.   PERFORMED A REPAIR ON AREAS IAW ESR-WI 27-13194 REV IR AND ECRA 5720-03582.
